# SDR USAA2012062800007

- Difficulty date: June 11, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279028206
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON FORWARD CURVE EDGE OF THE LEFT AFT EMERGENCY EXIT DOOR (834) AT FR40.  REPLACED FORWARD CURVE EDGE OF THE LEFT AFT EMERGENCY EXIT DOOR (834) AT FR40 IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D52279010.
